Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Treated for lymes. Having chronic pain near heart. EKG, chest XRay normal. What are the complications?

i have a chronic pain near my heart for several months. EKG , Chest XRay came out perfect, vitals perfect. Pain never goes away. ANy Ideas? I had been treated for Lymes 18 months ago, almost seems as if the pain started during lymes and never went away. Dr assumed in March that my heart pain was a virus that would pass. Why isnt it going away???
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Thanks for your question

Lymes is a tick bite infection, starts from the skin and involves heart and brain as complications

You need to get specific targeted therapy for it after having confirm diagnosis

If the pain is not relieving then you should consult your doctor so that he rules out any other cause of pain which is persistent even after therapy.

Hope that answers
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor